# SDR GTIA201312271092

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 23,490 hours, 11,230 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DROPPED IN AFT GALLEY.  PERFORMED THE OPS CHECK OF MANUAL MASK RELEASE IAW AMM.  NO DEFECTS NOTED.
